Title: A weak-star convergence result for orthogonal rational functions
Authors: Van Deun, Joris
Bultheel, Adhemar # ×
Issue Date: Jun-2005
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:178 issue:1-2 pages:453-464
Conference: Orthogonal polynomials, Special functions and Applications (OPSFA) edition:7 location:(Copenhagen, Denmark date:18--22 August 2003
Abstract: We prove a weak-star convergence result for orthogonal rational functions on the interval [- 1, 1] which generalizes a well-known result by Rakhmanov (Math. USSR-Sb. 32(1977) 199). As an application, we use this result to approximate a certain integral which occurs in the computation of orthogonal rational functions.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
weak.pdf Published 204KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science